Detalle Publicación

ARTÍCULO
Design issues for population growth models
Autores: López Fidalgo, Jesús Fernando; Ortiz-Rodríguez, I. M.; Wong, W. K.
Título de la revista: JOURNAL OF APPLIED STATISTICS
ISSN: 0266-4763
Volumen: 38
Número: 3
Páginas: 501 - 512
Fecha de publicación: 2011
Resumen:
We briefly review and discuss design issues for population growth and decline models. We then use a flexible growth and decline model as an illustrative example and apply optimal design theory to find optimal sampling times for estimating model parameters, specific parameters and interesting functions of the model parameters for the model with two real applications. Robustness properties of the optimal designs are investigated when nominal values or the model is mis-specified, and also under a different optimality criterion. To facilitate use of optimal design ideas in practice, we also introduce a website for generating a variety of optimal designs for popular models from different disciplines.